You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Homology of Complements of Arrangements of Subspaces and Spheres
Proceedings of the American Mathematical Society
Vol. 122, No. 1 (Sep., 1994), pp. 285-290
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2160873
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove that the Goresky-MacPherson combinatorial formula for the homology of the complement of affine subspaces in Euclidean space Rn holds for much more general "mixed" arrangements of subspaces and spheres.
Proceedings of the American Mathematical Society © 1994 American Mathematical Society